Journal article icon

Journal article

Topological order in 1D Cluster state protected by symmetry

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, REF-Physics
Role:
Author
Journal:
Quantum Information Processing
Pages:
1-8
Publication date:
2011-01-01
EISSN:
1573-1332
ISSN:
1570-0755
URN:
uuid:1b87acf6-6660-4d42-858b-6d53687ca6b6
Source identifiers:
239858
Local pid:
pubs:239858

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP